# SDR USAA20090310BB048

- Difficulty date: March 9, 2009
- Submitted: March 10, 2009
- Operation: Air carrier
- Aircraft: N910AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24523
- System (JASC): 2565 · Escape Slide
- Part: Contact
- Condition: Corroded
- Location: L2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - THE SLIDE ARMED LIGHT AT DOOR L2 WAS OPERATING INTERMITTENTLY.  MAINTENANCE CLEANED THE CORROSION ON THE CONTACTS AND RELAMPED THE LIGHT.  OPERATIONALLY CHECKS OK.
